# SDR SWAA2025040721814

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 36,353 hours, 17,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD SIGN DAMAGED.<[01] SECURED MID CABIN EMERGENCY EXIT SIGN LENS IAW AMM 33-51-01
